Ecosprin 325mg Tablet
- Manufacturer : USV Ltd.
- Composition : Aspirin high strength 325mg
- Generally Prescribed For : Pain, Fever
- Estimated Price : ₹11.13 For 14 Tablets Strip
BUY FROM THESE SELLERS
Uses of Ecosprin 325mg Tablet.Ecosprin 325mg Tablet is used to reduce muscle pain, toothache, common cold, headache, fever, or inflammation. It is also used to treat or prevent heart attacks, strokes and chest pains.
How Ecosprin 325mg Tablet works.Ecosprin 325mg Tablet contains salicylate. It is a non-steroidal anti-inflammatory drug, which is the most widely used drug in the world. This prevents platelets from hardening in your blood and prevents clots from forming in your arteries, thereby reducing the risk by improving blood flow to your heart and brain.
Side Effects of Ecosprin 325mg Tablet.The most common side effects of Ecosprin 325mg Tablet are Diarrhoea, Constipation, Nausea, Vomiting, Stomach pain, Hearing problems, Abdominal Pain. These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.
Precautions while Taking Ecosprin 325mg Tablet.Do not consume Ecosprin 325mg Tablet If you are allergic to Aspirin. Avoid Ecosprin 325mg Tablet if you have hemophilia or any other bleeding disorder. Avoid drinking alcohol while taking Ecosprin 325mg Tablet.
Dosage of Ecosprin 325mg Tablet.The dosage of Ecosprin 325mg Tablet depends on many factors such as the user's age, health and many other conditions, please take this medicine as prescribed by your doctor. Ecosprin 325mg Tablet is generally not suitable for people under 16 years of age.
Overdose of Ecosprin 325mg Tablet.If you forget to take a dose of Ecosprin 325mg Tablet, do not take two doses at the same time, there is a risk of overdose. Immediately contact your doctor if an overdose with Ecosprin 325mg Tablet is suspected.
Onset of Action Ecosprin 325mg TabletInformation will be added soon.
Duration of Action Ecosprin 325mg TabletInformation will be added soon.
Precautions & Warnings